Fixed points of contractive mappings in intuitionistic fuzzy metric spaces


Kutukcu S., Yildiz C., Turkoglu D.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.9, no.2, pp.181-193, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 2
  • Publication Date: 2007
  • Title of Journal : JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.181-193

Abstract

In this paper, we define intuitionistic fuzzy contractive mappings and mutually contractive mappings on intuitionistic fuzzy metric spaces. We also establish an intuitionistic fuzzy form of the Banach fixed point theorem and a unique common fixed point theorem for such mappings.